# SDR KCSA201202281023

- Difficulty date: February 28, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N748CK
- Make and model: Boeing 747221F
- Aircraft serial: 21744
- Aircraft time: 113,005 hours, 25,456 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stiffener
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO INCH CRACK AT FWD END OF STIFFENER ANGLE INSIDE AFT CARGO DOOR BS 1820, S-38R.
